reference : The frequency and duration of U.S. hurricane droughts

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/00a39c91-e1f7-426e-83ff-8f3205c55580
Bibliographic fields
reftype Journal Article
Author Hall, Timothy; Hereid, Kelly
DOI 10.1002/2015GL063652
Issue 9
Journal Geophysical Research Letters
Keywords hurricanes; statistical modeling; risk analysis; 3372 Tropical cyclones; 4313 Extreme events; 4318 Statistical analysis; 4333 Disaster risk analysis and assessment
Pages 3482-3485
Title The frequency and duration of U.S. hurricane droughts
Volume 42
Year 2015
Bibliographic identifiers
.reference_type 0
_record_number 19740
_uuid 00a39c91-e1f7-426e-83ff-8f3205c55580